# SDR UALA2013030401251

- Difficulty date: March 1, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 73,217 hours, 27,403 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE DENTS AT STA 760 AND 765 BETWEEN STR 15L AND 16L.  MAJOR REPAIR ACCOMPLISHED.  HFEC NO CRACKS.  TRIMMED OUT DENTS AT BS 760 AND 765 STR 15L TO 16L DUE TO DENTS OUT OF LIMITS.  FABRICATED AND INSTALLED TRIPLER INTERIM REPAIR.
